# SDR MWEA96435

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO DOOR INTERCOSTAL UNDER LOWER STRAP STOP FITTING IS CRACKED AT LOWER END.  MAINTENANCE INSTALLED REPAIR IAW SRM 52-32-0 FIG. 2.  RETURNED A/C TO SERVICE.
